MAUDE Adverse Event Report: NOXBOX LTD NOXBOXI NITRIC OXIDE DELIVERY SYSTEM

NOXBOX LTD NOXBOXI NITRIC OXIDE DELIVERY SYSTEM
Model Number NOXBOX-I
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to the u.S.Service center for evaluation and underwent a comprehensive functional inspection and performance verification.All testing was conducted in accordance with established service and test procedures.As part of the investigation, the device log file was reviewed.The log data indicated that inhaled nitric oxide (ino) delivery remained consistent with the set target and was not interrupted during the reported event.No impact to ino delivery was able to be established.However, oxygen concentration readings showed period erratic values and a failure of the sensor zero calibration associated with the oxygen sensor.Based on the device evaluation and review of the available information, by replacing the oxygen sensor the issue was resolved.Following repair, the device underwent post-repair functional testing and was confirmed to meet all manufacturer specifications for nitric oxide delivery, gas monitoring, and overall system performance prior to release.A review of complaint history for this failure mode indicated that the occurrence rate remains within established control limits.
 
Event or Problem Description
(e)(1) reported that while delivering inhaled nitric oxide (ino) therapy to an adult patient using the (d)(4) device, inaccurate monitored gas values were observed.According to the hospital report, the patient began to decompensate while connected to the ventilator and the (d)(4) device.In response, hospital staff manually ventilated the patient.The device was subsequently removed from the patient and exchanged for another unit, after which the issues were resolved.Following removal from the patient, the device failed to pass a sensor zero calibration.After these interventions, the patient's vital signs returned to pre-event levels.No lasting adverse effects or sustained changes in the patient's clinical status were reported.Ventilator mode and settings: servo-u; volume control rate 20 / vt 460 / peep +12 / 60%.Per 21 c.F.R.803.16, a report or other information submitted by a reporting entity under this part, and any release report or information, does not reflect a conclusion by the party submitting the report or by fda that the report or constitutes an admission that the device or the reporting entity, caused or contributed to the reportable event.

Brand Name
NOXBOXI NITRIC OXIDE DELIVERY SYSTEM
Common Device Name
NOXBOXI
Manufacturer (Section D)
NOXBOX LTD
1 eurolink gateway
castle road
sirringbourne, kent ME103 AG
UK  ME103AG
Manufacturer (Section G)
NOXBOX LTD
1 eurolink gateway
castle road
sittingbourne, kent ME10 3AG
UK   ME10 3AG
Manufacturer Contact
karen ring
1 eurolink gateway
castle road
sittingbourne, kent ME103-AG
UK   ME103AG
MDR Report Key24998283
Report Number3012796317-2026-00036
Device Sequence Number9774014
Product Code MRN
UDI-Device Identifier05060541640009
UDI-Public(01)05060541640009
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K233251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNOXBOX-I
Device Catalogue NumberREQNOXBOX-I
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOXIVENT.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown